A member asked:

Are there any bad side effects for a woman from injecting human growth hormone?

6 doctors weighed in across 2 answers
Dr. Quang Nguyen answered

Specializes in Endocrinology

Yes: It's a serious drug and needs to be appropriately taken under supervision of a physician. Some side effects of growth hormone are: brain bleed, pancreatitis, diabetes, hypothyroidism. Swelling, joint pain, muscle pain, headache, high blood pressure, high blood sugar, liver enzymes elevations, breast swelling, weakness...

Answered 1/27/2017

6.1k views

Thank
Dr. Cayce Jehaimi answered

Specializes in Pediatric Endocrinology

Clinical indication: If your clinical indication for gh replacemt is no longer valid or is valid but on supra physiological dosing, you may the potential develop side effects (such ad headaches, fluid retension, elevated glucose level). I urge you talk with the physician who prescribed it for you. Good luck.

Answered 10/1/2012

6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...